MathSciNet Relay Station
MathSciNet bibliographic data
MR1811387 35K57 (35B10 35B25 35J40 35Q80 92E20)
Wei, Juncheng Pattern formations in two-dimensional Gray-Scott model: existence of single-spot solutions and their stability. Phys. D 148 (2001), no. 1-2, 20–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement